| Model Number |
TSF-415 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of capsular contracture and seroma-late are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii, seroma-late, and anxiety - product/procedure.
Event or Problem Description
Healthcare professional reported exchange from textured to smooth breast implants due to the patient¿s concern with the product, "fluid on the implant," and capsular contracture, baker grade iii.The device remains implanted.This record is for the right side.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Device evaluation:analysis of the returned device identified: weight to the spec and creases fold, deformation device and yellow and red particles in the shell.Voids in the gel observed after autoclave cycle based on the device analysis the final assessment is: no issues found related with the manufacturing process.A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data.